Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Relativistic Chern-Simons-Higgs vortex equations


Authors: Xiaosen Han and Yisong Yang
Journal: Trans. Amer. Math. Soc. 368 (2016), 3565-3590
MSC (2010): Primary 35C08, 35J50, 35Q70
DOI: https://doi.org/10.1090/tran/6746
Published electronically: August 20, 2015
MathSciNet review: 3451886
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group $ G$ assumes the most general and important prototype form, $ G=SU(N)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35C08, 35J50, 35Q70

Retrieve articles in all journals with MSC (2010): 35C08, 35J50, 35Q70


Additional Information

Xiaosen Han
Affiliation: Institute of Contemporary Mathematics, School of Mathematics and Statistics, Henan University, Kaifeng, Henan 475000, People’s Republic of China
Email: hanxiaosen@henu.edu.cn

Yisong Yang
Affiliation: Institute of Contemporary Mathematics, Henan University, Kaifeng, Henan 475000, People’s Republic of China – and – Department of Mathematics, Polytechnic School of Engineering, New York University, Brooklyn, New York 11201 – and – NYU-ECNU Institute of Mathematical Sciences, New York University - Shanghai, 3663 North Zhongshan Road, Shanghai 200062, People’s Republic of China
Email: yisongyang@nyu.edu

DOI: https://doi.org/10.1090/tran/6746
Received by editor(s): April 23, 2014
Published electronically: August 20, 2015
Additional Notes: The first author was supported in part by the National Natural Science Foundation of China under grant 11201118 and by the Key Foundation for Henan Colleges under grant 15A110013. Both authors were supported in part by the National Natural Science Foundation of China under grants 11471100 and 11471099
Article copyright: © Copyright 2015 American Mathematical Society